# SDR IPXA2024071245387

- Difficulty date: June 25, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,742 hours, 21,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, L/H E/E COMPARTMENT, STA 246. (REPLACE) FABRICATE P/N(141T5146-16) PER BOEING DWG NO.141T5146 SH 15 REV."B";PL REV."F";PSDL REV."-"AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV 7B REQUIREMENT. INSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV.89 AND BOEING DWG NO 141T5600 SH 2 REV.E. I.A.W AMM 20-11-00-910-802 REV.142 INTALLED COCKPIT PANEL. I..A.W AMM 25-11-03-400-801 REV 142 INSTALLED SUPERNUMERARY SEAT AND CONDITION AND CONDITION CHECK NORMAL.  I.A.W AMM 25-16-01-404-019 REV.142 INSTALLED COCKPIT FLOOR MAT AT STA 246 LBL 49 AREA. JOB COMPLETED.
